# SDR MASA2011061703044

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 20,698 hours, 16,238 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG.  CYCLED PAX DOOR OUTER HANDLE, FAULT CLEARED, NFAR.
